Nonlinear systems and their applications to the regularized Boussinesq system
Journal of Basrah Researches (Sciences),
Volume 34, Issue 1, Pages 48-53
AbstractIn this paper, bifurcation analysis of the cubic nonlinear system has been studied. It is shown that there is a regular solution in some domains of parameters of a given system, also the Discriminant set of a certain system was found. The existence and stability of periodic solutions of the regularized Boussinesq system were shown.
- Article View: 201
- PDF Download: 191